# SDR SWIA200514902

- Difficulty date: April 20, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 10,539 hours, 8,258 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD STARTING TO CRACK IN 3 PLACES.  FOUND ON GROUND AFTER RIGHT WINDSHIELD CRACKED/SHATTERED INFLIGHT.  REPLACED LEFT WINDSHIELD IAW 56-11-01, P/N OFF  NP-139321-9  S/N OFF 01199H3456.
